# SDR DALA2023080406290

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 135,452 hours, 20,331 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 FUMES REPORTED BY FA IN THE AFT GALLEY AFTER ENGINE START AND AFTER TAKEOFF. THE SMELL DISSIPATED AFTER TAKEOFF WITHIN A FEW MINUTES. CORRECTIVE ACTION: R/R OVEN IN AFT GALLEY REF B767-3 AMM 25- 31. OPS CHECK GOOD. PER CONVERSATION W/ MCC R &R POTABLE WATER COMPRESSOR FOR POSSIBLE CAUSE REF B767-300 AMM 38-15. OPS CHK/ LEAK CHK GOOD. (4846894)
